# SDR GUUA11160802

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 27,700 hours, 33,511 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9272 EYW/FLL - PILOT REPORTED RIGHT BRAKE INOPERATIVE.  PERFORMED BRAKE BLEEDING ON RIGHT BRAKE ASSEMBLY.  OPERATIONAL CHECK NORMAL.
